rebound symptoms

« Back to Glossary Index

Rebound symptoms refer to the return or worsening of the symptoms that a medication was originally prescribed to treat after discontinuing the medication. Rebound symptoms can occur with some medications, including certain antidepressants, and can be a potential complication of discontinuing or tapering off the medication. Rebound symptoms can vary in severity and duration and can include symptoms such as depression, anxiety, or other mental health conditions. It is important to work closely with a healthcare provider when discontinuing medication to minimize the risk of rebound symptoms and ensure a safe and effective treatment plan.

« Back to Glossary Index

Log In

Forgot password?

Forgot password?

Enter your account data and we will send you a link to reset your password.

Your password reset link appears to be invalid or expired.

Log in

Privacy Policy

Add to Collection

No Collections

Here you'll find all collections you've created before.